I just want to thank you all for this group. I'm one of those people who never have a reaction to medicine. I've taken Levaquin for the past 3 nights trying to treat a sinus infection.
Because these were free samples they didn't come with any information. Mr. Doctor told me that there may be some dizziness. The first 2 days everything was fine. I in fact thought I was getting better. Last night, after I took my dose I woke up about 4 hours later with the need to vomit. I went to the bathroom but nothing happen. When I returned to bed I dozed and woke up with what I can only call a panic attack. Along with that I had this tingling thru-out my body. I felt that I was having a stroke. I took today off from work and I was just lazy all day and decided to take a nap. The whole time I was laying down I was having these pains and I felt like my heart was beating so fast.
When I woke up I did a search for Levaquin. I went to their site and it listed the percentage of side effects were as low as .4%. I again thought that I was just crazy then I found this site.
I feel so much better about all of this.
Last Updated 8/01/04